MAUDE Adverse Event Report: TIDI Products LLC CHAIR SENSOR PAD EXT.CABL; Monitor, Bed Patient

TIDI Products LLC CHAIR SENSOR PAD EXT.CABL; Monitor, Bed Patient
Model Number 8309EL
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported at least three incidents- two of which resulted in injury falls where the patient was found out of their chair.Not alarming and continued blinking green indicating the unit was active.The customer had personally investigated all three occurrences and confirmed the chair pads were not detecting weight when applied or removed alarms were switched with new pads and worked.Only two pads are available for return.Lot#'s 5205t188 and 6098t235.
 
Additional Manufacturer Narrative
The report is based solely on the information provided by the customer.Without the return of the device, the reported issue could not be confirmed.A review of the complaint database revealed similar complaints of alarms either sounding when they shouldn¿t or not sounding when they should.Investigations into these complaints revealed that the most likely cause of the reported complaint is either damage to the sensor receptacle or damage to the rj-11 clip.Damage can cause the pins inside the sensor receptacle to become stuck down, either triggering no alarm or false alarm.It can also cause the sensor cable to not have a secure fit in the receptacle, which can allow movement to affect function.Likewise with damage to the sensor cable clip.Other causes, such as corrosion and moisture damage, are also a possibility.Despite product not being returned in this event, the tidi representative is continuing to work with the facility to address any identified issues.The instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states that to reduce the risk of serious injury or death, test the alarm and sensor for proper operation prior to putting in service with a patient, and each time before leaving the patient unattended.If the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm or sensor if it does not activate each time weight is removed from the sensor or the sensor belt is unfastened.Never jerk or pull on the cord to remove the sensor cord plug.Doing so will damage cord wires of fall monitor.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).

Brand Name
CHAIR SENSOR PAD EXT.CABL
Common Device Name
Monitor, Bed Patient
Manufacturer (Section D)
TIDI Products LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
+1(920)751-4300
MDR Report Key50550667
Report Number2182318-2026-00090
Device Sequence Number10597365
Product Code KMI
UDI-Device Identifier10190676004369
UDI-Public10190676004369
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number8309EL
Device Catalogue Number8309EL
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown